Reducibility via general recursive operators
Doklady Akademii Nauk, Tome 273 (1983) no. 4, pp. 793-796
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_4_a4,
author = {M. I. Kanovich},
title = {Reducibility via general recursive operators},
journal = {Doklady Akademii Nauk},
pages = {793--796},
year = {1983},
volume = {273},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_4_a4/}
}
M. I. Kanovich. Reducibility via general recursive operators. Doklady Akademii Nauk, Tome 273 (1983) no. 4, pp. 793-796. http://geodesic.mathdoc.fr/item/DAN_1983_273_4_a4/